Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 74, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 21, 2016, 8:39 AM CDT for Manitowoc County, Wisconsin. It was in force for 81 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2016, 8:39 AM CDT (13:39 UTC)
- Expired
- Jul 21, 2016, 10:00 AM CDT
- In force
- 81 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Manitowoc County, WI
The radar
The Green Bay radar (KGRB), 36 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 9:30 AM CDT | TSTM WND DMG | Manitowoc, WI | JUST A FEW TREE LIMBS DOWN IN MANITOWOC AND IN NEWTON. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 51 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 4:31 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 1.7 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1904 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
259
WUUS53 KGRB 211339
SVRGRB
WIC071-211500-
/O.NEW.KGRB.SV.W.0074.160721T1339Z-160721T1500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
839 AM CDT THU JUL 21 2016
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 1000 AM CDT
* AT 839 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LUXEMBURG TO KIMBERLY...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
KEWAUNEE AROUND 855 AM CDT.
VALDERS AND ST. NAZIANZ AROUND 915 AM CDT.
CLEVELAND AROUND 930 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
GRIMMS...BRANCH...COOPERSTOWN...MELNIK...ST NAZIANZ...CLARKS MILLS...
NEWTON...REIFS MILLS...CLOVER AND SPRING VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4424 8804 4424 8789 4433 8789 4453 8793
4454 8796 4456 8791 4433 8788 4433 8754
4446 8750 4447 8753 4447 8750 4452 8748
4449 8742 4433 8748 4418 8746 4407 8760
4390 8769 4389 8804
TIME...MOT...LOC 1339Z 307DEG 39KT 4455 8772 4426 8833
HAIL...0.88IN
WIND...60MPH
$$
KURIMSKI5 follow-up statements
047
WWUS53 KGRB 211341
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
841 AM CDT THU JUL 21 2016
WIC071-211500-
/O.CON.KGRB.SV.W.0074.000000T0000Z-160721T1500Z/
MANITOWOC WI-
841 AM CDT THU JUL 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR MANITOWOC COUNTY...
AT 841 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LUXEMBURG TO KIMBERLY...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
KEWAUNEE AROUND 855 AM CDT.
VALDERS AND ST. NAZIANZ AROUND 915 AM CDT.
MANITOWOC AROUND 925 AM CDT.
CLEVELAND AROUND 930 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
GRIMMS...BRANCH...COOPERSTOWN...MELNIK...ST NAZIANZ...CLARKS MILLS...
NEWTON...REIFS MILLS...CLOVER AND SPRING VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4424 8804 4424 8789 4433 8789 4433 8755
4438 8752 4439 8752 4452 8748 4449 8742
4432 8748 4418 8746 4407 8760 4390 8769
4389 8804
TIME...MOT...LOC 1341Z 307DEG 39KT 4455 8772 4426 8833
HAIL...0.88IN
WIND...60MPH
$$
KURIMSKI506
WWUS53 KGRB 211403
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
903 AM CDT THU JUL 21 2016
WIC071-211500-
/O.CON.KGRB.SV.W.0074.000000T0000Z-160721T1500Z/
MANITOWOC WI-
903 AM CDT THU JUL 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR MANITOWOC COUNTY...
AT 903 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF KEWAUNEE TO NEAR
BRILLION...MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
MANITOWOC AROUND 925 AM CDT.
CLEVELAND AROUND 930 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
GRIMMS...BRANCH...COOPERSTOWN...MELNIK...ST NAZIANZ...CLARKS MILLS...
NEWTON...REIFS MILLS...CLOVER AND SPRING VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4424 8804 4424 8789 4433 8789 4433 8754
4432 8748 4418 8746 4407 8760 4390 8769
4389 8804
TIME...MOT...LOC 1403Z 308DEG 44KT 4438 8743 4413 8809
HAIL...0.88IN
WIND...60MPH
$$
KURIMSKI920
WWUS53 KGRB 211432
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
932 AM CDT THU JUL 21 2016
WIC071-211500-
/O.CON.KGRB.SV.W.0074.000000T0000Z-160721T1500Z/
MANITOWOC WI-
932 AM CDT THU JUL 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR MANITOWOC COUNTY...
AT 932 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHEAST OF MANITOWOC TO NEAR CLEVELAND...
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MANITOWOC...CLEVELAND...VALDERS...ST. NAZIANZ...TWO CREEKS...
TWO RIVERS...KIEL...NEWTON...CATO AND MISHICOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4405 8803 4433 8768 4433 8754 4432 8748
4418 8746 4407 8760 4390 8769 4389 8804
TIME...MOT...LOC 1432Z 286DEG 39KT 4414 8746 4395 8773
HAIL...0.75IN
WIND...60MPH
$$
KURIMSKI304
WWUS53 KGRB 211446
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
946 AM CDT THU JUL 21 2016
WIC071-211500-
/O.CON.KGRB.SV.W.0074.000000T0000Z-160721T1500Z/
MANITOWOC WI-
946 AM CDT THU JUL 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR SOUTHERN MANITOWOC COUNTY...
AT 946 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 17 MILES EAST OF MANITOWOC TO 9 MILES EAST OF
CLEVELAND...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MANITOWOC...CLEVELAND...ST. NAZIANZ...TWO RIVERS...KIEL...NEWTON...
SPRING VALLEY...CLOVER...MILLHOME AND OSMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4396 8803 4403 8785 4415 8774 4420 8759
4418 8746 4407 8760 4390 8769 4389 8801
4389 8804
TIME...MOT...LOC 1446Z 307DEG 39KT 4405 8730 4386 8757
HAIL...<.75IN
WIND...60MPH
$$
KURIMSKI451
WWUS53 KGRB 211456
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
956 AM CDT THU JUL 21 2016
WIC071-211506-
/O.EXP.KGRB.SV.W.0074.000000T0000Z-160721T1500Z/
MANITOWOC WI-
956 AM CDT THU JUL 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MANITOWOC COUNTY WILL
EXPIRE AT 1000 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
EAST CENTRAL WISCONSIN.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
GREEN BAY.
LAT...LON 4396 8803 4403 8785 4415 8774 4420 8759
4418 8746 4407 8760 4390 8769 4389 8801
4389 8804
TIME...MOT...LOC 1454Z 307DEG 39KT 4405 8730 4386 8757
$$
KURIMSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:48 AM CDT, 4 hours 51 minutes earlier.
Area forecast discussion, Jul 21, 3:48 AM CDT, 4 hours 51 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 348 AM CDT THU JUL 21 2016 Forecast discussion for routine morning forecast issuance .SYNOPSIS... Issued at 345 AM CDT Thu Jul 21 2016 A round of thunderstorms this morning...otherwise very warm and humid the next several days. a little cooler and not as humid next week. The main band of westerlies will sag south a bit and deamplify during the period. The warm and very humid air across the area will gradually get displaced to the south by a series of frontal systems and thunderstorm outflows. That will allow temperatures to settle back closer to, but still above, normal levels by early next week. Given the available moisture and numerous opportunities for convection, precipitation amounts for the next week are likely to be above normal. && .SHORT TERM...Today...Tonight...and Friday Issued at 345 AM CDT Thu Jul 21 2016 Large, mature MCS is barreling southeast toward the area from northwest Wisconsin. It is likely to affect the entire forecast area this morning. Morning PoPs were based on radar trends. Severe potential is a little less clear. System may tend to weaken as it arrives. But any upticks in intensity could certainly result in a threat for damaging winds. The forecast becomes much less certain after the MCS moves through. The models that were handling it (and it was certainly a minority of them) suggest it will be the main show and the potential for redevelopment this afternoon and evening is minimal. Hard to completely go with that, so PoPs were trimmed back in the wake of the MCS, but left some 20-30 PoPs in for the afternoon and evening in case there is redevelopment. After the arrival of rain-cooled air with the MCS outflow and having considerable debris clouds to break through, max temps needed to be trimmed. Updated apparent temperatures for the afternoon were marginal at best for a Heat Advisory. After talking things over with the forecaster at MKX, decided to drop the advisory. Friday looks to be a lull in the thunderstorm potential as the boundary sags a little farther south of us with upper flow tilting a little more WNW in advance of shortwave ridging approaching from the west. .LONG TERM...Friday Night Through Wednesday Issued at 345 AM CDT Thu Jul 21 2016 Zonal upper level flow across southern Canada and the northern CONUS is expected during this part of the forecast. Though the models continued to show some differences in the timing of a mid level trough and surface system moving through the area, Saturday night appears to be the most likely time for thunderstorms over the weekend. There should be plenty of time for the atmosphere to destabilize Saturday afternoon ahead of the approaching cold front so it looks like some of the storms will be strong, possibly severe. Highs on Saturday and Sunday will be above normal, but temperatures should be closer to normal for the early part of next week, in the wake of the cold front. The best bet for showers and storms during the rest of the long term forecast looks to be on Wednesday with the approach of the next significant mid level short wave. && .AVIATION...for 12Z TAF Issuance Issued at 345 AM CDT Thu Jul 21 2016 Stratus deck with IFR and some low-end MVFR or IFR ceilings has overspread the NW part of the forecast area. It looks like that will advance across the rest of the area as well. Otherwise, the main aviation hazard will be the thunderstorms this morning. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......Skowronski SHORT TERM.....Skowronski LONG TERM......MG AVIATION.......Skowronski
Hazardous weather outlook, Jul 21, 4:27 AM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 427 AM CDT THU JUL 21 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-221100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 427 AM CDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS WITH DAMAGING WINDS ARE POSSIBLE THIS MORNING...ESPECIALLY ACROSS NORTHERN WISCONSIN. A LARGE CLUSTER OF THUNDERSTORMS WILL SURGE ACROSS THE AREA THIS MORNING. SOME OF THE STORMS COULD PRODUCE DAMAGING WINDS. THE STRONGEST PORTION OF THE CLUSTER WILL MOVE THROUGH NORTHERN WISCONSIN...SO THE GREATEST RISK OF DAMAGING WINDS WILL BE IN THAT AREA. TORRENTIAL RAINFALL IS ALSO POSSIBLE. THE RISK OF ADDITIONAL SEVERE STORMS THIS AFTERNOON AND THIS EVENING IS SOMEWHAT UNCLEAR. IF ADDITIONAL STORMS ARE ABLE TO FORM THIS AFTERNOON OR EVENING...THEY COULD ALSO PRODUCE STRONG WINDS AND HAIL. HOWEVER...IT IS POSSIBLE THAT THE MORNING STORMS USE UP MOST OF THE AVAILABLE ENERGY IN THE ATMOSPHERE...AND THAT THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING WILL BE LIMITED. COOLER AIR AND CLOUDS FROM THE MORNING THUNDERSTORMS WILL LIMIT HIGH TEMPERATURES TODAY. SO THE POTENTIAL FOR A DANGEROUS COMBINATION OF HEAT AND HUMIDITY THIS AFTERNOON IS LOWER THAN EARLIER ANTICIPATED. IT WILL STILL BE VERY HUMID...AND ANYONE WITH A HEAT-SENSITIVE HEALTH CONDITION SHOULD PLAN ON TAKING APPROPRIATE PRECAUTIONS TO REMAIN SAFE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE COMBINATION OF HEAT AND HUMIDITY DURING THE REST OF THE WORK WEEK AND INTO THE UPCOMING WEEKEND COULD RESULT IN HAZARDOUS CONDITIONS AT TIMES FOR PERSONS WITH CERTAIN HEALTH ISSUES. THUNDERSTORMS ARE LIKELY ON SATURDAY NIGHT. THE STRONGEST STORMS COULD PRODUCE DAMAGING WINDS...LARGE HAIL...AND TORRENTIAL RAINFALL. THERE IS A CHANCE FOR STORMS AGAIN ON WEDNESDAY...BUT IT IS TOO SOON TO DETERMINE THEIR SEVERE POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS MORNING. LMZ521-522-541>543-221100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 427 AM CDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS COULD POSE A HAZARD TO BOATERS...ESPECIALLY DURING THE MIDDLE MORNING HOURS. PATCHY FOG COULD ALSO POSE A HAZARD...ESPECIALLY ON LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE AT TIMES LATE THIS WEEK AND INTO THE WEEKEND. THE MOST LIKELY TIME PERIOD FOR STORMS IS ON SATURDAY NIGHT. THUNDERSTORMS ARE POSSIBLE AGAIN ON WEDNESDAY. IN ADDITION...HUMID AIR FLOWING OVER THE COOLER WATERS OF LAKE MICHIGAN COULD RESULT IN DENSE FOG WHICH WILL POSE A HAZARD TO BOATERS AT TIMES. SKOWRONSKI/MG
In the hours before
Local storm report, Jul 21, 7:10 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
710 AM CDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 AM HAIL WAUSAU 44.96N 89.63W
07/21/2016 M1.00 INCH MARATHON WI TRAINED SPOTTER
TREE LIMBS ALSO DOWN
&&
BERSCHLocal storm report, Jul 21, 7:15 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
715 AM CDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 AM TSTM WND DMG TOMAHAWK 45.46N 89.73W
07/21/2016 LINCOLN WI LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0625 AM TSTM WND DMG RHINELANDER 45.63N 89.41W
07/21/2016 ONEIDA WI LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
&&
BERSCHLocal storm report, Jul 21, 7:44 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
744 AM CDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 AM TSTM WND GST MOSINEE 44.78N 89.69W
07/21/2016 M60 MPH MARATHON WI ASOS
&&Local storm report, Jul 21, 7:53 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
753 AM CDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 AM TSTM WND DMG BOWLER 44.86N 88.96W
07/21/2016 SHAWANO WI LAW ENFORCEMENT
TREES DOWN REPORTED IN BOWLER.
&&
MPCLocal storm report, Jul 21, 8:15 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
815 AM CDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HAIL AMHERST 44.45N 89.28W
07/21/2016 M0.88 INCH PORTAGE WI TRAINED SPOTTER
TOWN OF LANARK
0806 AM TSTM WND DMG WAUPACA 44.34N 89.06W
07/21/2016 WAUPACA WI LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
&&
BERSCHLocal storm report, Jul 21, 8:36 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
836 AM CDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 AM HAIL MARSHFIELD 44.66N 90.16W
07/21/2016 M1.00 INCH WOOD WI PUBLIC
TIME ESTIMATED. FROM SOCIAL MEDIA.
&&
BERSCHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 4:49 AM CDT | Special Weather Statement | GRB | Oneida, Vilas | 71 min |
| Jul 21, 5:20 AM CDT | Severe Thunderstorm Warning | GRB | Vilas | 61 min |
| Jul 21, 5:30 AM CDT | Special Weather Statement | GRB | Lincoln | 90 min |
| Jul 21, 5:54 AM CDT | Special Weather Statement | GRB | Oneida | 51 min |
| Jul 21, 6:16 AM CDT | Special Weather Statement | GRB | Lincoln, Marathon | 89 min |
| Jul 21, 6:43 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 24 min |
| Jul 21, 6:46 AM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Langlade, Oneida | 40 min |
| Jul 21, 6:49 AM CDT | Severe Thunderstorm Warning | GRB | Marathon | 47 min |
| Jul 21, 6:54 AM CDT | Severe Thunderstorm Warning | GRB | Marinette | 85 min |
| Jul 21, 6:59 AM CDT | Severe Thunderstorm Warning | GRB | Menominee, Oconto, Shawano | 91 min |
| Jul 21, 7:02 AM CDT | Special Marine Warning | GRB | 118 min | |
| Jul 21, 7:08 AM CDT | Special Weather Statement | GRB | Wood | 52 min |
| Jul 21, 7:13 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 68 min |
| Jul 21, 7:16 AM CDT | Severe Thunderstorm Warning | GRB | Waupaca | 89 min |
| Jul 21, 7:53 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie | 72 min |
| Jul 21, 7:55 AM CDT | Severe Thunderstorm Warning | GRB | Door | 65 min |
| Jul 21, 8:01 AM CDT | Severe Thunderstorm Warning | GRB | Waushara | 52 min |
| Jul 21, 8:12 AM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 63 min |
| Jul 21, 8:16 AM CDT | Severe Thunderstorm Warning | GRB | Calumet, Winnebago | 74 min |
| Jul 21, 8:18 AM CDT | Special Marine Warning | GRB | 117 min | |
| Jul 21, 3:01 PM CDT | Special Weather Statement | GRB | Portage, Wood | 44 min |
| Jul 21, 3:16 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 59 min |
| Jul 21, 3:50 PM CDT | Special Weather Statement | GRB | Portage | 40 min |
| Jul 21, 4:00 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waushara | 75 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.